|PEP Combivir, Nasal Symptoms - Not frequently asked
Jul 16, 2011
Hi Dr Bob,
just wanted to ask, i see a side effect of Combivir is potential "nasal symptoms". have you had expereince with any of these or know what they mean and if they are common?
I am on combivir as PEP after a burst condom while being the penetrative parter in vaginal sex with a sex worker. 4-5 days after the incident i had flu like symptom that were mainly rhinitis and post nasal drip. these again re surfaced at 14 days post exposure.
i would like to ask if its possible that the Combivir is causing the rhinitis? i have been freaking out that this is serconversion sickness.
hope you can help
| Response from Dr. Frascino
It's equally unlikely that Combivir or HIV is causing your snotty nose.
Stop freaking out. You may worry your nasal congestion is seroconversion, but in reality it's snot! (so to speak).
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.